# SDR CA031128006

- Difficulty date: November 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 703 hours
- Engine: Pwa PT6T3
- System (JASC): 2120 · Air Distribution System
- Part: Plenum
- Part number: 212073111001
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WATER ENTERED IN PLENUM CHAMBER OF CABIN AIR INTAKE OVERFLOWED ONTO CEILING INSULATION CAUSING ELECTRICAL ARCING.
